Lisinopril Muscle Cramps

I am taking 20mg of Lisinopril... I really didnt have any issues until i decided to start working out again. Now my Muscles have a slight cramp (the muscles i just worked out). In the past that never happened, they might be sore but not cramp. Does changing the type of Ace Inhibitor reduce the side effects?

Report post

8 replies. Join the discussion

Guess you are going to get a lot of questions. Would you talk about any other meds you are on? There are other meds that cause muscle cramps, even lasix, and cholesterol meds cause meds.

Report post

I am only on two other meds Furosemide 40 MG and Lipator 40mg. That's all I am on at this time.

Report post

Dehydration....you should check into that. Also Lasix pulls out a lot of good things like potassium, vit c and calcium.
these all help keep muscles "oiled". Talk to your Neph doctor about it.

Report post

I had major muscle aches and cramps from the Lipitor. Had to come off and felt much better. Also-like mamagemini says--Lasik can cramp you up--make sure you take it with a potassium supplement.

Report post

I agree with Mamagemini about dehydration being a likely culprit. I was on the same 2 meds and had foot/toe cramps in bed. My dr had to take me off both last week because after losing 70 lbs in 1 month, I was dehydrated (didn't stop the pills soon enough). My sodium was 126. I spent 4th of July weekend in the hospital when my sodium dropped to 115 and I do NOT want to repeat that. Edema and dehydration are a horrid combination for putting in IVs.

Report post

Lisinopril gave me a terrible cough. It took a couple on months to realize what it was. My Dr. switched me and the cough went away immediately. Sometimes you can't tell to you stop taking it.
Linda

Report post

My neph says lisinopril is a really good BP med for kidney disease because it help control the protein as well as BP. I take 20 mg a day too and I am not having any problem with it. Everyone is different so you need to talk with your neph.

Report post

I was started out on 5mgs of Lisinopril and I was fine. A few weeks later got put on 10mgs and I got horrible horrible lower abdomen cramps from the meds. So cramping is a side effect.

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Discussion topics

Community leaders